I have a couple of questions. How long is it safe for someone in their early 30's to be on amiodarone? Are side effects likely, on unlikely? When my EP doctor put me on it, I asked if there were side effects and he said if I new all of them I wouldn't want to take it. That was reassuring. HA.
Also, do you know if the flu vaccine has any effect on coumadin levels?
Last question. Is it possible to come down with the full blown flu 5 days after getting the flu shot? And is it necessary to see a doctor if you have breathing or arrythmia problems and taking alot of meds.?
Side effects with amiodarone are very dependent on the dose. The lower doses used for atrial fibrillation are much less likely to lead to side effects, while the higher doses used for ventricular arrhythmias are much more likely to lead to side effects, especially with long-term use.
No effect on coumadin levels with the flu vaccine that I know of.
The flu shot does not cause the flu. You can still get the flu after the vaccine though. If you are having breathing or arrhythmia problems, you should see your doctor.
I am 47 and started on amiodarone last August. My doctor told me much the same thing yours did - do not read the warnings and side effects, they will just scare you. So I waited a couple of months to read them. The only side effect I've had so far is that I sunburn extremely easily. I've gone down to 200 mg./day, and have wondered if I can go lower. I plan to ask my doctor in a couple of weeks when I have a regular appointment.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.